... three week in a mental ward in a hospital. since then i was laxopro and know im in wellbutrin and abilify. the reson they switch is because the laxpro was making me tired.so tired i could not get up from bed. know on the wellbutrin and the abilify im feeling aggitated and anxious i find my self also restles i have do something at all time. i also find my self getting angry much quicker and i get very defensive and viloent is that normal has any one gone thru this?
Irritability and agitation are serious side effects from both the Wellbutrin and Abilify. You may need to have the dosages adjusted. Please notify the doctor as soon as possible. I also take Wellbutrin and Abilify. Have taken this combo for awhile without uncomfortable side effects but everyone is different. You really need to keep close contact with the doctor on this one. Let him/her know exactly what you are feeling and how you are behaving. It really is important.
Hello julmar. I agree with Laurie, stick close to your doctor. I understand about the lexapro, the constantly feeling tired. I was on it and dropped it, and one of the reasons was the constant fatique. You need to be carefull, in as much as you really don't need to go through the anxiety. Along with other issues, you don't need the added burden. If your meds. need to be adjusted, and then these feelings continue, you can always ask or suggest to your dr. different medication(s) There are meds that deal only with anxiety. These are from the benzodiazepine family. Some act long term, others short term. Well, did not mean to go on so long, I hope that you begin to feel better soon. Its awfull when you're hurting, and things don't seem or want to become better for you. Its been said so often, by me, and other people, friends from this site, and its this... often, we have to be patient. What works for one, doesn't for another.
Side effects varies, as yup, do results. It julmar, by it, I mean your situation, will improve. The days will become more easy for you, and in many ways, life in general. Best wishes and be kind to yourself.
I was told by a very good pshych doc that Wellbutrin is not a good choice for people that suffer with anxiety and restlesness, yet I have a friend that takes Wellbutrin and he is doing great on it!
I agree, call your doc, this must be unpleasant to say the least! Perhaps you could ask your doc for a benzodiazapine for a short while, until these side effects go away, or you try different meds?
Best wishes to you, and hang in there, it will get better!!
I had an episode with depression about 5 years ago at that time I was given Lexapro 10mg. one twice a day, with xanax added for anxiety, Xanax can be abused and become additictive, it is a Benzodiazepine drug, It was given in a long acting dose which seemed to be of a big help, I think depression has effects as well as the other medication you are on, It should be discussed with the doctor, alow him or her to know what you have expressed here, I wish I was of more help to you but please know that you are both in my thoughts and continued prayers, wishing you the best
Hi, julmar, first off I am glad that your attempts did not work, and you're still with us.
I just wanted to say that I was put on Wellbutrin on two different occasions. Both times I became agitated, angry, and restless; with more panic episodes.
then again, I have anxiety/panic disorder (though I do not like the word disorder). Please do what the other's here have advised and let your doc know about these side effects. There are other medications that can work wonderfully for you.
Hi, I am so sorry that you hurt so bad that you wanted to kill yourself. The side effects you are having are not good and should be address right away. Talk to your doctor and let him or her know how you are feeling on this medication. Ask questions and make sure that you get answers. This is very important. I have be dealing with depression most of my life. It is very hard and not everyone understands what you are going through. My mother tried to kill herself when I was very young and they put her into a mental hospital. She was given shock treatments which she never recovered from. It was a horiible time in my life and I will never ever forget it. I am 55 and it still bothers me.Please think about what that would do to people that love you. When you feel that hurt and sadness. Talk to someone, anyone who will be there for you and to listen. This web page has helped me and also a lot of other people. We all have issues and it is good to talk to others that do understand.
Please get help for these side effects and please if you need to talk, we are all here for you. Take care and you are in my prayers and thoughts. Please try to stay strong. I am here if you need me.
I've been on antidepressants for over 20 years, and had several deep depressive episodes during that time. The first one involved a hospitalization where I finally got the help I needed after living with "moodiness" for years. One thing that I do know is that there are meds out there that WILL work for you. You have to, and I know it's hard, be patient and give them at least 1 week to move passed the initial side effects and to see if they work.
Maybe it's two things I know - the second is that things WILL get better for you! We're all glad you're here to converse with and wish you luck! Best regards,Lori
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jul 2011 • 4 answers
Posted 15 Aug 2011 • 4 answers
Posted 26 Aug 2012 • 4 answers
Posted 19 Jun 2013 • 4 answers
Posted 10 Dec 2014 • 2 answers